Affordable Access

Publisher Website

Equivalence and KMS states on periodicC∗-dynamical systems

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
34
Issue
1
Identifiers
DOI: 10.1016/0022-1236(79)90026-0
Disciplines
  • Mathematics

Abstract

Abstract Using ideas from the earlier work [2], we show that for a C ∗-algebra with periodic dynamics there is for each β > 0 an equivalence relation on the fixed-point algebra, which regulates the β- KMS states on the algebra. In particular, the algebra has a separating family of β- KMS states if and only if the fixed-point algebra is finite with respect to the equivalence.

There are no comments yet on this publication. Be the first to share your thoughts.